Rocky Mountain Journal of Mathematics

Steady-State Turbulent Flow with Reaction

L.E. Bobisud

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 21, Number 3 (1991), 993-1007.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Bobisud, L.E. Steady-State Turbulent Flow with Reaction. Rocky Mountain J. Math. 21 (1991), no. 3, 993--1007. doi:10.1216/rmjm/1181072925.

Export citation


  • T.M. Apostol, Mathematical analysis: a modern approach to advanced calculus, Addison-Wesley, Reading, MA, 1957.
  • R. Aris, The Mathematical theory of diffusion and reaction in permeable catalysts, Clarendon Press, Oxford, 1975.
  • C. Bandle, R.P. Sperb, and I. Stakgold, Diffusion and reaction with monotone kinetics, Nonlinear Anal. 8 (1984), 321-333.
  • J.I. Diaz, Nonlinear partial differential equations and free boundaries, Vol. 1: Elliptic Equations, Pitman, Boston, 1985.
  • J.R. Esteban and J.L. Vazquez, On the equation of turbulent filtration in one-dimensional porous media, Nonlinear Anal. 10 (1986), 1303-1325.
  • A Granas, R.B. Guenther, and J.W. Lee, Nonlinear boundary value problems for ordinary differential equations, Dissertationes Math., Warsaw, 1985.
  • M.A. Herrero and J.L. Vazquez, On the propagation properties of a nonlinear degenerate parabolic equation, Comm. Partial Differential Equations 7 (1982), 1381-1402.
  • L.S. Leibenson, General problem of the movement of a compressible fluid in a porous medium, Izv. Akad. Nauk SSR, Geography and Geophysics 9 (1945), 7-10 (in Russian).
  • V.W. Weekman, Jr., and R.L. Gorring, Influence of volume change on gas-phase reactions in porous catalysts, J. Catalysis 4 (1965), 260-270.